# SDR HEEA954732

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5196T
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Artificial Horiz
- Part number: 4021541671
- Condition: Fails Test
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILS TEST 3.2, 4.2, 4.4, 4.7, 4.8, 4.9 AND 8.1  TO 13.4 ON SST.
